RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 1(235), Pages 145–146 (Mi umn2212)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A proof of the Kirillov–Kontsevich formula

A. I. Molev


Full text: PDF file (286 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:1, 171–172

Bibliographic databases:

MSC: 17B66
Received: 25.05.1983

Citation: A. I. Molev, “A proof of the Kirillov–Kontsevich formula”, Uspekhi Mat. Nauk, 39:1(235) (1984), 145–146; Russian Math. Surveys, 39:1 (1984), 171–172

Citation in format AMSBIB
\Bibitem{Mol84}
\by A.~I.~Molev
\paper A proof of the Kirillov--Kontsevich formula
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 1(235)
\pages 145--146
\mathnet{http://mi.mathnet.ru/umn2212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=733972}
\zmath{https://zbmath.org/?q=an:0543.17009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..171M}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 1
\pages 171--172
\crossref{https://doi.org/10.1070/RM1984v039n01ABEH003077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ABT4900018}


Linking options:
  • http://mi.mathnet.ru/eng/umn2212
  • http://mi.mathnet.ru/eng/umn/v39/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Molev, “On the growth of some Lie algebras of vector fields”, Russian Math. Surveys, 41:2 (1986), 213–214  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Molev, “On the algebraic structure of the Lie algebra of vector fields on the line”, Math. USSR-Sb., 62:1 (1989), 83–94  mathnet  crossref  mathscinet  zmath
    3. Askar Dzhumadil’daev, “2p-Commutator on Differential Operators of Order p”, Lett Math Phys, 2014  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:401
    Full text:158
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019